# SDR 9903896624

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 4 HYDRAULIC SYSTEM QUANTITY DECREASED.  AIRCRAFT DIVERTED TO ANC AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 4 ENGINE DRIVEN HYDRAULIC PUMP, OPERATIONAL CHECK GOOD.
